It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-25-2009, 11:12 PM   #1
Senior Member
(female)
 
Join Date: Sep 2006
Location: Oklahoma,US
Posts: 287
Precious55 HB UserPrecious55 HB UserPrecious55 HB UserPrecious55 HB UserPrecious55 HB User
Question Stomach problems and Actonel

Recently I fractured My T12 vertebrae, and have been off work for 4 weeks and wearing a back brace. I started taking the Actenol one a week that my Dr. had given me awhile back. For the past couple of weeks I've had allot of problems with my stomach including the gnawing and indigestion, and getting full after I eat a small amount. I don't know if this is from the Actenol or not. I've been on pain medication as well because without it right now I wouldn't be able to walk. Should I go to my family Dr. about the Actenol and see what he says?

 
Old 12-27-2009, 06:08 PM   #2
Senior Member
(female)
 
Join Date: Nov 2007
Location: Canada
Posts: 232
Canna HB User
Re: Stomach problems and Actonel

Yes definately go to your doctor and explain how you feel and tell him your concerns of staying on it... I know personally of a few people that could not tolerate it and had to come off and go on strontium calcium magnesium boron etc plenty of exercise
Vit K and important is vit D .... did you have your levels checked if not do so ASAP and find your level if its not up to par you will have to take it... good luck keep us updated ..

 
Sponsors Lightbulb
   
Old 12-28-2009, 03:05 AM   #3
Inactive
(female)
 
Join Date: Aug 2007
Location: NYC
Posts: 1,434
jenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB User
Re: Stomach problems and Actonel

Absolutely it can cause stomach problems, in my case severe ones, and I was only on biophosphates for weeks. When I went to a GI doc the first thing he asked me was if I was taking Fosamax. He then told me to go off it immediately. Even if your doc doesn't want you to stop taking it you still could, as a test, and then see if your problem goes away. It has been years since my experience with biophosphates and my gut is now very happy with more natural supplements, as suggested by the previous poster.

All the best!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Actonel Crystalclear Osteoporosis 13 10-18-2006 12:21 PM
Actonel and joint problems in thumbs playagirl Osteoporosis 14 08-31-2006 01:13 PM
Is getting off Actonel for months before starting Forteo meca Osteoporosis 2 11-07-2005 08:25 AM
Actonel For Arthritis In Hip divadebi Arthritis 2 09-05-2005 03:06 PM
What will happen once actonel is stopped? dorri Osteoporosis 14 07-19-2005 11:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



phylwill1152 (22), turtlelady (8), Piano0105 (7), taape (4), Titchou (3), Precious55 (3), Arggg (3), Sensitivo (3), dorri (2), Millard (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!